×

zbMATH — the first resource for mathematics

On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations. (English) Zbl 0067.07502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Courant, Math. Ann. 100 pp 32– (1928)
[2] Sur quelques évaluations concernant les familles des fonctions ayant des dérivées à carré intégrable, C. R. Acad. Sci. S. S.S. R., N. S. L. 1936, pp. 279–282. · JFM 62.0266.01
[3] and , Methoden der mathematischen Physik, Vol. II, Chapt. VII, Springer, Berlin, 1937. · Zbl 0017.39702 · doi:10.1007/978-3-642-47434-7
[4] On a theorem of functional analysis, Mat. Sbornik, N. S. 4, 1938, pp. 471–497.
[5] Friedrichs, Amer. J. Math. pp 523– (1939)
[6] Petrowsky, Recueil mathématique, N. S. (Mat. Sbornik) 5 pp 3– (1939)
[7] Friedrichs, Trans. Amer. Math. Soc. 55 pp 132– (1944)
[8] Friedrichs, Duke Math. J. 14 pp 67– (1947)
[9] Van Hove, Indagationes Math. 7 pp 3– (1947)
[10] Acad. Roy. Belgique, Cl. Sci., Mém. 24 (1949)
[11] The method of orthogonal and direct decomposition in the theory of elliptic differential equations, Mat. Sbornik, N. S. 25, 1949, pp. 189–234.
[12] Théorie des distributions, Paris, Hermann, 1950–1951. · Zbl 0050.11402
[13] Gårding, C. R. Acad. Sci. Paris 230 pp 1030– (1950)
[14] Vishik, Akad. Nauk, S. S.S. R., Doklady 74 pp 881– (1950)
[15] (B) Mat. Sbornik, N. S. 29, 1951, pp. 615–676.
[16] General properties of solutions of linear elliptic partial differential equations Proc. of the Symposium on Spectral Theory and Differential Problems, Stillwater, Oklahoma, 1951, Chap. III.
[17] Gåding, C. R. Acad. Sci. Paris 233 pp 1554– (1951)
[18] Milgram, Proc. Nat. Acad. Sci. 37 pp 180– (1951)
[19] Browder, Proc. Nat. Acad. Sci. 38 pp 230– (1952)
[20] (B) The Dirichlet and vibration problems for linear elliptic differential equations of arbitrary order, Vol. 38, No. 8, 1952, pp. 741–747. · Zbl 0047.09501
[21] (C) Assumption of boundary values and the Green’s function in the Dirichlet problem for the general linear elliptic equation, Vol. 39, No. 3, 1953, pp. 179–184. · Zbl 0050.09701
[22] (D) Linear parabolic differential equations of arbitrary order: general boundary-value problems for elliptic equations, Vol. 39, No. 3, 1953, pp. 185–190. · Zbl 0050.09702
[23] John, Comm. Pure Appl. Math. pp 327– (1953)
[24] Strongly elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, No. 33, Princeton Univ. Press, 1954, pp. 15–51.
[25] and , Parabolic equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, No. 33, Princeton Univ. Press, 1954, pp. 167–190.
[26] Second order elliptic system of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, No. 33, Princeton Univ. Press, 1954, pp. 101–159.
[27] Weber, Braunschweig, Friedrich Vieweg 1 pp 390– (1900)
[28] Hadamard, Bull. Soc. Math. France 28 pp 69– (1900)
[29] Zaremba, Rend. Accad. Naz. Lincei, Ser. 5 24 pp 904– (1915)
[30] Rubinowicz, Monatsh. Math. Phys. 30 pp 65– (1920)
[31] Phys. Zeit. 27 pp 707– (1926)
[32] Math. Ann. 96 pp 648– (1927)
[33] Friedrichs, Math. Ann. 98 pp 192– (1927)
[34] (B) Über fortsetzbare Anfangsbedingungen bei hyperbolischen Differentialgleichungen in drei Veränderlichen, Nachr. Ges. Wiss. Göttingen, No. 26, 1932, pp. 135–143. · Zbl 0004.35002
[35] Schauder, Fund. Math. 24 pp 213– (1935)
[36] Sobolev, Akad. Nauk, SSSR, Trudy Mat. Inst. V. A. Steklova 9 pp 39– (1935)
[37] (B) Méthode nouvelle å résoudre le problème de Cauchy pour les équations linéaires hyperboliques normales, Rec. Math. (Mat. Sbornik), N. S. 1(43), 1936, pp. 39–72.
[38] über das Anfangswertproblem füx lineare und nichtlineare hyperbolische partielle Differentialgleichungen zweiter Ordnung, Rec. Math. (Mat. Sbornik), N. S. 2(44), 1937, pp. 793–814. · JFM 63.0469.01
[39] Über das Cauchysche Problem für Systeme von partiellen Differentialgleichungen, Rec. Math. (Mat. Sbornik), N. S. 2(44), 1937, pp. 814–868. · Zbl 0018.40503
[40] Sur la théorie des équations hyperboliques aux dérivées partielles, Rec. Math. (Mat. Sbornik), N. S. 5(47), 1939, pp. 71–99.
[41] (A) Lectures on hyperbolic equations with variable coefficients, Princeton, Inst. for Adv. Stud., Fall, 1952.
[42] (B) On linear hyperbolic differential equations with variable coefficients on vectir soaces, Annals of Mathematics Studies, No. 33, Princeton Univ. Press, 1954, pp. 201–210.
[43] Holmgren, Öfvere. Kongl. Vetens.-Akad. Förh. 58 pp 91– (1901)
[44] Lectures on Cauchy’s problem in linear partial differential equations, Yale Univ. Press, 1923, or · JFM 49.0725.04
[45] Le Probléme de Cauchy et les équations aux dérivées partielles linéires hyperboliques, Hermann, Paris, 1932.
[46] Riesz, Acta Math. 81 pp 1– (1948)
[47] Quelques questions de Géométrie suggétrie par la théorie dea équations aux dérivées partielles totalement hyperboliques, Colloque de Géométrie Algébrique, Liege, 1949.
[48] Weyl, Duke Math. J. 7 pp 411– (1940)
[49] Gårding, Kungl. Fys. Sällskapets i Lund Förh. 20 pp 1– (1950)
[50] Courant, Bull. Amer. Math. Soc. 49 pp 1– (1943)
[51] Gårding, C. R. Acad. Sci. Paris 239 pp 849– (1954)
[52] Remarks on strongly elliptic partial differential equations, appearing in this issue.
[53] Friedrichs, Comm. Pure and Appl. Math. 6 pp 299– (1953)
[54] Friedrichs, Comm. Pure and Appl. Math. 7 pp 345– (1954)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.